RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Osipov, Yurii Viktorovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:126
Abstract pages:1610
Full texts:602
References:254
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person23007
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207640

Publications in Math-Net.Ru
1987
1. V. V. Kucherenko, Yu. V. Osipov, “Asymptotic solutions of equations with a regular singular point”, Dokl. Akad. Nauk SSSR, 293:5 (1987),  1049–1053  mathnet  mathscinet  zmath
1986
2. V. V. Kucherenko, Yu. V. Osipov, “Exact and asymptotic solutions of systems with turning points”, Izv. Akad. Nauk SSSR Ser. Mat., 50:5 (1986),  1000–1014  mathnet  mathscinet  zmath; Math. USSR-Izv., 29:2 (1987), 355–370
1983
3. V. V. Kucherenko, Yu. V. Osipov, “Justification of formal asymptotics of solutions of ordinary differential equations with degenerate symbol”, Mat. Sb. (N.S.), 121(163):2(6) (1983),  156–175  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:1 (1984), 151–169
4. V. V. Kucherenko, Yu. V. Osipov, “The Cauchy problem for nonstrictly hyperbolic equations”, Mat. Sb. (N.S.), 120(162):1 (1983),  84–111  mathnet  mathscinet  zmath; Math. USSR-Sb., 48:1 (1984), 81–109
1982
5. Yu. V. Osipov, “On $p$-adic distributions”, Uspekhi Mat. Nauk, 37:3(225) (1982),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:3 (1982), 215–216
6. V. V. Kucherenko, Yu. V. Osipov, “Asymptotic solutions of ordinary differential equations with degenerate symbol”, Mat. Sb. (N.S.), 118(160):1(5) (1982),  74–103  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:1 (1983), 75–104
7. M. V. Karasev, Yu. V. Osipov, “Eigenfunctions of the Hartree–Fock equation that are not spherically symmetric”, TMF, 52:2 (1982),  263–269  mathnet  mathscinet; Theoret. and Math. Phys., 52:2 (1982), 789–793  isi
1980
8. Yu. V. Osipov, “$p$-adic zeta functions and Bernoulli numbers”, Zap. Nauchn. Sem. LOMI, 93 (1980),  192–203  mathnet  mathscinet  zmath; J. Soviet Math., 19:2 (1982), 1186–1194
1979
9. V. V. Kucherenko, Yu. V. Osipov, “Asymptotic solutions of a hyperbolic equation with characteristics of variable multiplicity”, Dokl. Akad. Nauk SSSR, 249:2 (1979),  289–293  mathnet  mathscinet  zmath
10. Yu. V. Osipov, “$p$-adic Fourier transforms”, Uspekhi Mat. Nauk, 34:5(209) (1979),  227–228  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:5 (1979), 241–242
11. Yu. V. Osipov, “On $p$-adic zeta-functions”, Uspekhi Mat. Nauk, 34:3(207) (1979),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:3 (1979), 213–214

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019